Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Brownsville, TX
NWS Brownsville, TX issued this special weather statement at Oct 22, 2015, 7:21 PM CDT for Willacy County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 22, 2015, 7:21 PM CDT (00:21 UTC)
- Expired
- Oct 22, 2015, 8:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Brownsville, TX
County Willacy County, TX
The radar
The Brownsville radar (KBRO), 63 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 0.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2823 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
844 WWUS84 KBRO 230021 SPSBRO SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 721 PM CDT THU OCT 22 2015 TXZ254-256-230115- INLAND WILLACY TX-COASTAL WILLACY TX- 721 PM CDT THU OCT 22 2015 ...SPECIAL WEATHER STATEMENT... AT 720 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LYFORD...MOVING NORTH AT 10 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RAYMONDVILLE...LYFORD...SEBASTIAN...SAN PERLITA...RAYMONDVILLE POLICE DEPARTMENT...RAYMONDVILLE FIRE STATION...YTURRIA...LYFORD ELEMENTARY SCHOOL...LYFORD HIGH SCHOOL AND LYFORD CITY HALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2631 9761 2635 9785 2660 9789 2660 9744 TIME...MOT...LOC 0020Z 193DEG 18KT 2639 9775 $$ TOMASELLI
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at Oct 22, 6:35 PM CDT, 46 minutes earlier.
Area forecast discussion, Oct 22, 6:35 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
635 PM CDT THU OCT 22 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...MAIN THUNDERSTORM COMPLEX HAS MOVED TO THE NORTH OF
KHRL...WITH ONLY A COUPLE HINDERING SHOWERS DURING THE NEXT FEW
HOURS. A FEW SHOWERS MAY DRIFT THROUGH OVERNIGHT...BUT RAINFALL
WILL BE LIMITED BY LOSS OF INSTABILITY. CIGS WILL FALL
CONSIDERABLY OVERNIGHT...LIKELY BELOW 1000 AFTER MIDNIGHT. ANOTHERROUND
OF SHOWERS AND THUNDERSTORMS WILL ARRIVE DURING THE DAY FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 342 PM CDT THU OCT 22 2015/
..HEAVY RAINFALL EVENT DEVELOPING ACROSS NORTHERN PORTIONS OF
DEEP SOUTH TEXAS THIS WEEKEND...
SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...SHOWERS AND TSTORMS
CONTINUE THROUGH THIS HOUR ACROSS THE GULF WATERS WHERE IT HAS
BEEN MORE PERSISTENT... AND THE COASTAL COUNTIES WHERE IT IS MORE
SCATTERED. ISOLATED SHOWERS ARE REACHING THE I69C CORRIDOR BUT
DIRER AIR IS LURKING TO THE WEST ACROSS THE UPPER VALLEY AND
NORTHERN RANCHLANDS. WONT BE SURPRISED TO SEE ISOLATED SHOWERS
REACH STARR AND JIM HOGG THROUGH THE REST OF THE AFTERNOON BUT
MOST ACTIVITY WILL BE FURTHER EAST.
WATER VAPOR IMAGERY SHOWS THE UPPER LOW ACROSS COLORADO MOVING TO
THE NORTHEAST WHILE A KICKER S/W TROUGH IS MOVING ACROSS CALIFORNIA.
MID LEVEL RIDGING IS LOCATED IN THE CENTRAL GULF EXTENDING NORTHWEST
THROUGH THE MISSISSIPPI VALLEY. SFC HIGH PRESSURE RIDGING REMAINS
ACROSS THE GULF KEEPING LONG EAST TO SOUTHEAST FETCH IN TACT.
THE THINKING TOWARDS THE SHORT TERM SIDE OF THE FORECAST HAS NOT
CHANGED. DEEP TROPICAL MOISTURE ACROSS DEEP SOUTH TEXAS FEATURING
PWATS OF 2.3 INCHES ON THE BRO SOUNDING WILL BE ADVECTED NORTHWARD
LEAVING BEHIND SLIGHTLY DRIER AIR AND TIME HEIGHTS SHOW A POCKET OF
DRIER AIR IN THE 825-500MB LAYER WHICH WILL LEAD TO MORE ISOLATED
COVERAGE OF SHOWERS WITH SCATTERED COVERAGE ACROSS THE GULF WATERS.
TONIGHT DOES NOT APPEAR TO BE A WASH OUT BUT TAKE THE UMBRELLA IF
VENTURING OUTSIDE.
THAT DRY AIR POCKET WILL EXTEND INTO FRIDAY AS WELL AND WILL LIMIT
MORE WIDESPREAD COVERAGE OF SHOWERS AND STORMS. SURFACE AND LOW
LEVEL WINDS WILL INCREASE FRIDAY WHICH WILL HELP DRAW IN ANOTHER
SLUG OF DEEPER MOISTURE HEADING INTO LATE IN THE DAY FRIDAY AND
FRIDAY NIGHT. THE COMBINATION OF THE APPROACH OF THE MID LEVEL
TROUGH AND THE ADDED LOW AND HIGH LEVEL MOISTURE FROM HURRICANE
PATRICIA AND ITS REMNANTS WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS
AND ISOLATED THUNDERSTORMS. THE BETTER COVERAGE WILL BE LATER IN THE
EVENING AND OVERNIGHT AND ACROSS THE MIDDLE AND LOWER VALLEY AND
ADJACENT RANCHLANDS. HEAVY RAIN BECOMES A POSSIBILITY FRIDAY NIGHT
WITH HIGHER CONFIDENCE INTO THE LONG TERM.
LONG TERM /SATURDAY THROUGH THURSDAY/...THE COMBINATION OF THE
500MB TROUGH ACROSS NORTHERN MEXICO AND THE LOW TO MID LEVEL
CIRCULATION ASSOCIATED WITH HURRICANE PATRICIA MOVING ACROSS
CENTRAL MEXICO THIS WEEKEND...WILL PROVIDE THE POTENTIAL FOR HEAVY
RAINFALL ACROSS THE CWA SATURDAY INTO SUNDAY AS ABUNDANT LOW TO
MID LEVEL MOISTURE CONTINUES TO INCREASE ACROSS SOUTH TEXAS
SATURDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE
SOUTHERN HALF OF THE STATE AS A COLD FRONT MOVES INTO CENTRAL
TEXAS AND LOW PRESSURE DEVELOPS ON THE LEE SIDE OF THE SIERRA
MADRES. THE COMBINATION OF BOTH OF THESE FEATURES WILL PROVIDE A
FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS
PORTIONS OF SOUTH TX SAT NIGHT INTO SUNDAY BEFORE THE LOW ACROSS
THE AREA MOVES TOWARDS THE COASTAL BEND SUNDAY. WITH COORDINATION
WITH OTHER WFO OFFICES IN SOUTH TX...HAVE ISSUED A FLASH FLOOD
WATCH FOR THE NORTHERN COUNTIES OF THE CWA SATURDAY THROUGH SUN
AFTERNOON. THE WATCH MAY NEED TO BE EXPANDED ACROSS THE REST OF
THE CWA BUT THE HEAVIEST RAINFALL IS EXPECTED TO THE NORTH OF THE
AREA SATURDAY THROUGH SUNDAY WHERE THE BEST CONVERGENCE IS PROGGED
BY THE NAM AND GFS. THE RAIN CHANCES WILL DIMINISH ACROSS THE
WESTERN PORTIONS OF THE CWA SUNDAY INTO MONDAY AS THE LOW LIFTS
NORTHEAST BUT THE ECMWF AND THE GFS ARE NOT IN GOOD AGREEMENT ON
THE TIMING SO WILL CONTINUE TO MENTION A CHANCE OF RAIN ACROSS THE
COASTAL SECTIONS MONDAY BEFORE DRIER AIR FILTERS INTO THE AREA
TUESDAY INTO WEDNESDAY.
MARINE...
NOW THROUGH FRIDAY NIGHT...ADVERSE MARINE CONDITIONS EXIST ACROSS
THE GULF WATERS WHERE SMALL CRAFT ADVISORIES ARE ONGOING AND WILL
CONTINUE THROUGH FRIDAY MORNING AND BEYOND. EAST TO SOUTHEAST FETCH
WILL CONTINUE AROUND HIGH PRESSURE RIDGING ANCHORED TO HIGH PRESSURE
ACROSS THE EAST COAST. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE
EXPECTED THROUGHOUT THE ENTIRE SHORT TERM PERIOD WHERE YOU CAN
EXPECT GUSTY WINDS... CLOUD TO SURFACE LIGHTNING... HEAVY RAIN...AND
LOCALLY HIGHER SEAS.
SATURDAY THROUGH TUESDAY...STRONG SOUTHEAST WINDS WILL PREVAIL
ACROSS THE COASTAL WATERS SATURDAY AS LOW PRESSURE ACROSS THE
UPPER RIO GRANDE VALLEY ALLOWS THE PRESSURE GRADIENT TO INCREASE
ACROSS THE LOWER TEXAS COAST. THE PRESSURE GRADIENT WILL REMAIN
STRONG ACROSS THE LOWER TEXAS COAST SUNDAY WITH THE LOW MOVING
TOWARDS THE COASTAL BEND. STRONG TO VERY STRONG SOUTHEAST WINDS
WILL PREVAIL ACROSS THE COASTAL WATERS SUNDAY AS A RESULT. SMALL
CRAFT ADVISORIES ARE LIKELY SATURDAY AND SUNDAY WITH GALE
CONDITIONS POSSIBLE ACROSS THE COASTAL WATERS SUNDAY. AS THE LOW
MOVES UP THE UPPER TEXAS COAST MONDAY...WINDS WILL LIKELY SHIFT TO
THE NORTHWEST BUT REMAIN STRONG ACROSS THE LOWER TEXAS COAST.
SMALL CRAFT ADVISORIES WILL CONTINUE MONDAY WITH POSSIBLE GALE
FORCE WINDS ACROSS THE COASTAL WATERS. WINDS AND SEAS SHOULD
DIMINISH TUESDAY AS THE PRESSURE GRADIENT FINALLY WEAKENS ACROSS
THE WESTERN GULF OF MEXICO WITH THE LOW MOVING NORTHWARD INTO
EASTERN TEXAS AND WESTERN LOUISIANA MON NIGHT INTO TUESDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING
FOR TXZ248>251.
HIGH RIP CURRENT RISK THROUGH FRIDAY AFTERNOON FOR TXZ251-256-
257.
COASTAL FLOOD ADVISORY UNTIL 1 PM CDT FRIDAY FOR TXZ251-256-257.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
64/64Hazardous weather outlook, Oct 22, 3:58 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 358 PM CDT THU OCT 22 2015 TXZ248>257-232100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 358 PM CDT THU OCT 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH RISK FOR RIP CURRENTS CONTINUES THROUGH THE NIGHT. A COASTAL FLOOD ADVISORY IS IN EFFECT. TIDAL RUN UP TO THE DUNES...ESPECIALLY DURING HIGH TIDE...WILL MAKE IT HAZARDOUS TO BE ON THE BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN ELEVATED RISK FOR RIP CURRENTS WILL CONTINUE THROUGH MONDAY. A COASTAL FLOOD ADVISORY MAY BE NEEDED THROUGH THE WEEKEND. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM FRIDAY NIGHT THROUGH SUNDAY. ANY OF THE SLOWER MOVING OR MORE PERSISTENT SHOWERS AND THUNDERSTORMS COULD PRODUCE HAZARDOUS PONDING OF WATER ON ROADS AND HIGHWAYS...AND NUISANCE FLOODING IN POORLY DRAINING AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-232100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 358 PM CDT THU OCT 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH AT LEAST TOMORROW MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES MAY BE NEEDED THROUGH THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Oct 22, 5:06 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
506 PM CDT THU OCT 22 2015
TXZ254>256-222300-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-
506 PM CDT THU OCT 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WILLACY AND
NORTHWESTERN CAMERON COUNTIES UNTIL 600 PM CDT...
AT 505 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SANTA MONICA...OR 8 MILES NORTH OF RIO HONDO...MOVING NORTH AT 10
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SANTA ROSA...RIO HONDO...COMBES...SAN PERLITA...RIO HONDO
ELEMENTARY SCHOOL...COMBES COMMUNITY CENTER...SANTA ROSA HIGH
SCHOOL...DISHMAN ELEMENTARY SCHOOL AND GRAND ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2651 9743 2650 9744 2648 9745 2648 9744
2647 9745 2646 9745 2645 9746 2645 9745
2624 9752 2624 9784 2652 9765 2652 9743
TIME...MOT...LOC 2205Z 199DEG 25KT 2636 9759
TOMASELLILocal storm report, Oct 22, 5:24 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
524 PM CDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLASH FLOOD RIO HONDO 26.23N 97.58W
10/22/2015 CAMERON TX LAW ENFORCEMENT
CAMERON COUNTY SHERIFFS OFFICE REPORTS 5 INCHES AND
MORE OF WATER FLOODING FM 1420...FM 508...AND SEARCHY
RANCH ROAD IN THE VICINITY OF RIO HONDO. VERY HEAVY
RAINFALL CONTINUES AT THIS TIME.
&&
EVENT NUMBER BRO1500140
TOMASELLILocal storm report, Oct 22, 6:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
605 PM CDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD RIO HONDO 26.23N 97.58W
10/22/2015 CAMERON TX LAW ENFORCEMENT
CAMERON COUNTY SHERIFFS OFFICE REPORTS SMALL BRIDGE ON
FM 1420 IMPASSABLE DUE TO FLOODWATERS. BRIDGE IS JUST
NORTH OF MCCLOUD ROAD IN THE VICINITY OF RIO HONDO AND
PASSES OVER A SMALL ARROYO THAT DRAINS INTO THE LARGER
ARROYO COLORADO.
&&
EVENT NUMBER BRO1500141
TOMASELLILocal storm report, Oct 22, 6:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
609 PM CDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FLASH FLOOD WILLAMAR 26.46N 97.62W
10/22/2015 WILLACY TX EMERGENCY MNGR
EM REPORTED LARGE SECTIONS OF FM1420 IN CENTRAL WILLACY
FULLY INUNDATED AND IMPASSABLE.
&&
EVENT NUMBER BRO1500142
JMSSpecial weather statement, Oct 22, 6:10 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
610 PM CDT THU OCT 22 2015
TXZ254-256-230015-
INLAND WILLACY TX-COASTAL WILLACY TX-
610 PM CDT THU OCT 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...CENTRAL WILLACY
AND NORTHERN CAMERON COUNTIES UNTIL 715 PM CDT...
AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARROYO CITY...MOVING NORTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT MANSFIELD...SAN PERLITA...PORT MANSFIELD CHAMBER OF COMMERCE...
PORT MANSFIELD AIRPORT...SANTA MONICA...WILLAMAR...PORFIRIO AND SAN
PERLITA HIGH SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2651 9741 2649 9741 2651 9742 2651 9743
2648 9745 2647 9743 2647 9742 2645 9746
2647 9740 2642 9745 2642 9741 2633 9745
2632 9764 2660 9764 2659 9743 2651 9739
TIME...MOT...LOC 2309Z 201DEG 31KT 2641 9750
TOMASELLISpecial weather statement, Oct 22, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 721 PM CDT THU OCT 22 2015 TXZ254-256-230115- INLAND WILLACY TX-COASTAL WILLACY TX- 721 PM CDT THU OCT 22 2015 ...SPECIAL WEATHER STATEMENT... AT 720 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LYFORD...MOVING NORTH AT 10 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RAYMONDVILLE...LYFORD...SEBASTIAN...SAN PERLITA...RAYMONDVILLE POLICE DEPARTMENT...RAYMONDVILLE FIRE STATION...YTURRIA...LYFORD ELEMENTARY SCHOOL...LYFORD HIGH SCHOOL AND LYFORD CITY HALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2631 9761 2635 9785 2660 9789 2660 9744 TIME...MOT...LOC 0020Z 193DEG 18KT 2639 9775 TOMASELLI
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 7:24 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 96 min |
| Oct 22, 7:44 PM CDT | Flash Flood Warning | BRO | Willacy | 91 min |
| Oct 23, 2:05 PM CDT | Areal Flood Advisory | BRO | Willacy | 85 min |
| Oct 23, 2:27 PM CDT | Special Weather Statement | BRO | Brooks | 63 min |
| Oct 23, 3:27 PM CDT | Areal Flood Advisory | BRO | Willacy | 93 min |
| Oct 23, 5:48 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 15 hr |
| Oct 23, 5:48 PM CDT | Rip Current Statement | BRO | Kenedy | 25 hr |
| Oct 23, 6:27 PM CDT | Areal Flood Advisory | BRO | Willacy | 63 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.